By Topic

Canonical form for the matrices of linear discrete-time systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
H. M. Power ; University College Dublin, Department of Electrical Engineering, Dublin, Ireland

Some applications of canonical matrices to linear continuous-time systems are reviewed. A canonical form is proposed for real nonderogatory convergent matrices, such as the A matrices which occur in the description of linear discrete-time dynamical systems by vector-matrix difference equations of the form xk+1 = Axk + Buk. The new canonical form is applied to the generation of particular and general solutions of the matrix equation ATLA ¿ L = ¿K, which occurs in the application of Lyapunov theory to the analysis and design of such systems.

Published in:

Electrical Engineers, Proceedings of the Institution of  (Volume:116 ,  Issue: 7 )